# SDR SIMA20230630003

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 17,210 hours, 11,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 013703
- Condition: Unserviceable
- Location: Unknown
- Part time: 14,259 hours, 9,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT WILL NOT ILLUMINATE ON TESTING-C/A-RAR ELPU 1 IAW AMM 33-50-01. OPC OK.
